# SDR AALA20101215TUL11

- Difficulty date: December 15, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 31,278 hours, 13,140 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 4111233
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SKIN IS DENTED IN SEVERAL SPOTS.  REMOVED DAMAGED SKIN AND INSTALLED NEW SKIN PER ESO 60651.
